MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC3434C182TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A valiant navion was implanted in the endovascular treatment of a thoracic aortic dissection.  a ct performed two months later identified a ib endoleak.It was reported that a ct with and without contrast was performed over one year later.The site reviewed this imaging and no endoleak, migration or false lumen perfusion were noted.The maximum aortic diameter was 47mm.It was noted there is excellent flow into the visceral arteries as well as the bilateral femoral arteries.  corelab reviewed the ct and noted aortic enlargement distal to endograft +9.4mm.No endoleak , stent ring enlargement or fracture were noted.  a ct with and without contrast was performed on the 20th of jan 23.No endoleak, false lumen perfusion or migration were noted by the site.The maximum aortic diameter was noted as 46mm.Corelab reviewed the same imaging and noted aortic enlargement of +12.4mm distal to the endograft (ongoing).No endoleak , fracture or stent ring enlargement were noted.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19719297
Report Number9612164-2024-03202
Device Sequence Number20914933
Product Code MIH
UDI-Device Identifier00763000260811
UDI-Public00763000260811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model NumberVNMC3434C182TU
Device Catalogue NumberVNMC3434C182TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date07/11/2024
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight77 KG